# SDR FDEA201308141871

- Difficulty date: August 14, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 59,237 hours, 21,006 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N31911
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN LT SIDE HAS TOOL DAMAGE AT BS 1681.2 BELOW S2L.  REPAIRED IAW SRM 53-00-01, FIG 201, REPAIR 16, REV 109 AND EA F-5330-T0302115, PART 1. MAJOR REPAIR.
